Post to Forum

Is it normal to have a really bad headache?

  • Columbia Mo
  • Columbia, Missouri
  • 3 years ago

I thought it was from the vicodin so I stopped that and went to Tylenol but still have headache. I'm 3 days post TT and drinking tons of water.

Comments (6)

I had migraines for about 3 days...I think it was the percocets causing them.
  • Reply
Once I did away with the Vicodin didn't have any more headaches. Tye3 worked really well.
  • Reply

So glad it's better!

  • Reply
My headache got better, I think I just needed to get the Vicodin out of my system. Those strong narcotics are great for the pain but really mess with my stomach and head. Thanks.
  • Reply
I totally agree. When the vicodin was wearing off I would get a massive headache. I am 4 days PO and moved over to advil. Can't stand the heavy narcotics, glad it is better for you!
  • Reply

Hi Kristina,

Is your headache still bad? It's possible it could be a spinal headache? Does that sound plausible to you? If you're still in pain, you should contact your surgeon and get his or her input. Good luck and I hope this helps!

  • Reply